# SDR DALA2024022202462

- Difficulty date: February 22, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1037 L17l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y1037 OVER LONG 17 LH AT CPAX. SUMMARY OF NRC 00408: FRAME STA Y1037 OVER LONG 17 LH AT CPAX WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 4. PERFORM AN GVI ON FRAME STA Y=1037 OVER LONG 17 LH AT CPAX EVERY "C" CHECK PER B717 SRM 53-20-07-2R PROCEDURE 4. (LP #0212580)
